# SDR FDEA200907302840

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5091
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1681 LBL 32 IN FLOORBEAM UPPER CHORD BOTTOM CORRODED.  CORROSION ON UPPER CHORD FOUND EXCEEDED SRM ACCEPTABLE LIMITS.  REPAIR CARRIED OUT IAW EA F-5310-126226, CORROSION ON FLOORBEAM 1681.80 AT MULTIPLE LOCATIONS - REPAIR.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
